# SDR SWIA202056200

- Difficulty date: December 18, 2020
- Submitted: February 12, 2021
- Operation: Air carrier
- Aircraft: N876AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7576
- Aircraft time: 40,661 hours, 37,355 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Former
- Part number: 601R3180345
- Condition: Cracked
- Location: Pax Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX DOOR AFT FORMER IS CRACK   (C-CHECK) RO 2/9/2021   REMOVED CRACKED PAX DOOR AFT FORMER, AND INSTALLED NEW FORMER. REF. BOMBARDIER DWG 601R31702 REV. N., REF. CRJ200 SRM 51-40-11. COMPLIED WITH TASK CARD 51-900-1003-SKY.  RESTORED FINISH. PRESSURE CHECK GOOD.
